# SDR QXEA2010030900163

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 21,781 hours, 16,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Damaged
- Location: Flap Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - C CHECK - LT OTBD FLAP VANE ATTACH FITTINGS ARE DAMAGED.  DAMAGE WAS FOUND TO BE IN LIMITS FOR ATTACH FITTING/BUTE DOOR CAM AT FS 296.07 IAW SRM 57-53-01-101-001-A01.  ALLOWED TO HAVE A REMAINING MATERIAL THICKNESS OF .030.  CURRENT MATERIAL THICKNESS IS AT .035.  DAMAGE WAS FOUND TO BE IN LIMITS FOR ATTACH FITTING/BUTE DOOR CAM AT FS 280.66 IAW 57-53-01-101-001-A01.  ALLOWED TO HAVE A REMAINING MATERIAL THICKNESS OF .030 CURRENT MATERIAL THICKNESS IS .055.  COMPLIED WITH THE TREATMENT OF ALLOWABLE DAMAGE IAW SRM 51-12-00-001-001. TREATED RT BUTE DOOR CAMS IAW SRM 51-21-11-001-001-A01.  PRIMED RT BUTE DOOR CAMS IAW SRM 51-25-16-001-001-A01.
